# SDR SWAA2025060267167

- Difficulty date: May 3, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; ZEE ANGLE HAS SEVERAL SPOTS WITH CORROSION AT BS 727 TO 767 RBL 23 (MARKED).<[01] REMOVED AND REPLACED ON ACB; NEW FLOOR TO SIDEWALL SUPPORT LOCATED BTW. STA 727 - STA 767 RBL 23 IAW SRM 51-40-02. DWG. #146A7500 REV: -
